# SDR IXXA2023091160

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N379AZ
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 110,508 hours, 19,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 114T2800
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPAIRS OF DAMAGES TO THE #5 SLAT INBOARD SIDE, LINE MAINTENANCE REPORTED 8 INCH CRACK FOUND AT LEFT WING STATION 571 LEADING EDGE. AIRCRAFT GROUNDED.   REMOVED AND REPAIRED DAMAGE ON LEFT WING FIXED LEADING EDGE AT STATION 571.8 IAW B767-300 SRM 51-70-07 PARAGRAPH 4E-4G-4I AS DIRECTED BY B767-300 SRM 57-41-01. GENERAL VISUAL INSPECTION OF WIRE BUNDLES UNDER REMOVED LEFT WING LEADING EDGE SKIN AT STATION 571 SATISACTORY. NO FAULTS FOUND
